Alert archive / New York / River Flood Warnings in 2010
River Flood Warning 8, NWS Buffalo, NY
NWS Buffalo, NY issued this river flood warning at Jan 25, 2010, 5:03 PM EST for Erie County, Genesee County, New York. It took effect at Jan 26, 2010, 12:10 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 5:03 PM EST (22:03 UTC)
- In effect from
- Jan 26, 2010, 12:10 AM EST
- Expired
- Jan 26, 2010, 4:42 AM EST
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- Minor
Counties Erie County, NY, Genesee County, NY
The radar
The Buffalo radar (KBUF), 22 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ellicott Creek below Williamsville (WILN6). The gauge peaked at 7.78 ft at Jan 26, 2010, 9:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04218518, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
570 WGUS41 KBUF 252203 FLWBUF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 503 PM EST MON JAN 25 2010 ...THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... ELLICOTT CREEK NEAR WILLIAMSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && NYC029-037-260403- /O.NEW.KBUF.FL.W.0008.100126T0600Z-100126T1200Z/ /WILN6.1.ER.100126T0600Z.100126T0600Z.100126T0600Z.NO/ 503 PM EST MON JAN 25 2010 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WARNING FOR THE ELLICOTT CREEK NEAR WILLIAMSVILLE * FROM LATE TONIGHT TO TUESDAY MORNING. * AT 4 PM MONDAY THE STAGE WAS 5.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CREST NEAR 8.0 FEET LATE TONIGHT. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
3 follow-up statements
222 WGUS81 KBUF 252233 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 533 PM EST MON JAN 25 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT WELLSVILLE GENESEE RIVER AT PORTAGEVILLE ALLEGHENY RIVER AT OLEAN ALLEGHENY RIVER AT SALAMANCA ELLICOTT CREEK NEAR WILLIAMSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && NYC003-051-121-260433- /O.CON.KBUF.FL.W.0002.000000T0000Z-100126T1038Z/ /WLLN6.1.ER.100125T1550Z.100126T0000Z.100126T0438Z.NO/ 533 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE GENESEE RIVER AT WELLSVILLE * UNTIL LATE TONIGHT. * AT 5 PM MONDAY THE STAGE WAS 11.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.7 FEET THIS EVENING. * IMPACT...AT 14.0 FEET...MODERATE FLOOD...GENERAL FLOODING ALONG THE RIVER IN LOWLYING AREAS THROUGHOUT THE COUNTY. SOME RESIDENTIAL AND COMMERCIAL DAMAGES. THE LEVEE PROTECTS MOST OF WELLSVILLE. $$ NYC003-051-121-260432- /O.CON.KBUF.FL.W.0007.000000T0000Z-100126T1241Z/ /PRTN6.1.ER.100125T2301Z.100126T0000Z.100126T0641Z.NO/ 533 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE GENESEE RIVER AT PORTAGEVILLE * UNTIL TUESDAY MORNING. * AT 5 PM MONDAY THE STAGE WAS 18.1 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 19.9 FEET THIS EVENING. * IMPACT...AT 19.0 FEET...FLOOD STAGE...RIVER BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS FROM BELFAST TO LETCHWORTH. LITTLE DAMAGE. $$ NYC009-260432- /O.CON.KBUF.FL.W.0005.000000T0000Z-100127T0100Z/ /OLNN6.1.ER.100125T2100Z.100126T0600Z.100126T1900Z.NO/ 533 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN * UNTIL TUESDAY EVENING. * AT 5 PM MONDAY THE STAGE WAS 10.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.0 FEET LATE TONIGHT. * IMPACT...AT 12.0 FEET...MINOR FLOOD...WATER OVERFLOWS ONTO EAST RIVERSIDE DRIVE 1 TO 3 MI UPSTREAM FROM UNION STREET BRIDGE. $$ NYC009-260432- /O.CON.KBUF.FL.W.0006.000000T0000Z-100126T2000Z/ /SLMN6.1.ER.100125T2200Z.100126T0600Z.100126T1400Z.NO/ 533 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT SALAMANCA * UNTIL TUESDAY AFTERNOON. * AT 5 PM MONDAY THE STAGE WAS 11.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST NEAR 13.6 FEET LATE TONIGHT. * IMPACT...AT 14.0 FEET...MODERATE FLOOD...MODERATE FLOODING ALONG ENTIRE REACH IN AREAS UNPROTECTED BY DIKES. MORE WIDESPREAD FLOODING UPSTREAM. $$ NYC029-037-260432- /O.CON.KBUF.FL.W.0008.100126T0600Z-100126T1200Z/ /WILN6.1.ER.100126T0600Z.100126T0600Z.100126T0600Z.NO/ 533 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE ELLICOTT CREEK NEAR WILLIAMSVILLE * FROM LATE TONIGHT TO TUESDAY MORNING. * AT 5 PM MONDAY THE STAGE WAS 5.6 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
861 WGUS81 KBUF 260214 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 914 PM EST MON JAN 25 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT WELLSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT PORTAGEVILLE ALLEGHENY RIVER AT OLEAN ALLEGHENY RIVER AT SALAMANCA ELLICOTT CREEK NEAR WILLIAMSVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && NYC003-051-121-260244- /O.CAN.KBUF.FL.W.0002.000000T0000Z-100126T1038Z/ /WLLN6.1.ER.100125T1550Z.100125T1845Z.100126T0133Z.NO/ 914 PM EST MON JAN 25 2010 THE FLOOD WARNING IS CANCELLED FOR THE GENESEE RIVER AT WELLSVILLE. * AT 9 PM MONDAY THE STAGE WAS 10.9 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS EVENING AND WILL CONTINUE TO FALL TO AROUND 6.7 FEET BY WEDNESDAY MORNING. * IMPACT...AT 11.0 FEET...FLOOD STAGE...MINOR FLOOD...BANKS OVERFLOW AND BEGIN TO FLOOD LOWLYING AREAS OUTSIDE THE LEVEEES IN PLACES SUCH AS SCIO AND WHITESVILLE. MINOR DAMAGES. $$ NYC003-051-121-260814- /O.EXT.KBUF.FL.W.0007.000000T0000Z-100126T1200Z/ /PRTN6.1.ER.100126T0600Z.100126T0600Z.100126T0600Z.NO/ 914 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE GENESEE RIVER AT PORTAGEVILLE * UNTIL TUESDAY MORNING. * AT 9 PM MONDAY THE STAGE WAS 18.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. * IMPACT...AT 19.0 FEET...FLOOD STAGE...RIVER BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS FROM BELFAST TO LETCHWORTH. LITTLE DAMAGE. $$ NYC009-260814- /O.EXT.KBUF.FL.W.0005.000000T0000Z-100127T0300Z/ /OLNN6.1.ER.100125T2100Z.100126T1200Z.100126T2100Z.NO/ 914 PM EST MON JAN 25 2010 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN * UNTIL TUESDAY EVENING. * AT 9 PM MONDAY THE STAGE WAS 10.4 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.0 FEET TUESDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOOD...WATER OVERFLOWS ONTO EAST RIVERSIDE DRIVE 1 TO 3 MI UPSTREAM FROM UNION STREET BRIDGE. $$ NYC009-260814- /O.EXT.KBUF.FL.W.0006.000000T0000Z-100126T1500Z/ /SLMN6.1.ER.100125T2210Z.100126T0600Z.100126T0900Z.NO/ 914 PM EST MON JAN 25 2010 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT SALAMANCA * UNTIL TUESDAY MORNING. * AT 9 PM MONDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.4 FEET LATE TONIGHT. * IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOOD...MINOR FLOODING ALONG ENTIRE REACH IN AREAS UNPROTECTED BY DIKES. $$ NYC029-037-260814- /O.EXT.KBUF.FL.W.0008.100126T0510Z-100126T1440Z/ /WILN6.1.ER.100126T0510Z.100126T0600Z.100126T0840Z.NO/ 914 PM EST MON JAN 25 2010 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ELLICOTT CREEK NEAR WILLIAMSVILLE * UNTIL TUESDAY MORNING. * AT 9 PM MONDAY THE STAGE WAS 6.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CREST NEAR 8.4 FEET LATE TONIGHT. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
941 WGUS81 KBUF 260942 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 442 AM EST TUE JAN 26 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT PORTAGEVILLE ELLICOTT CREEK NEAR WILLIAMSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... ALLEGHENY RIVER AT OLEAN ALLEGHENY RIVER AT SALAMANCA PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && NYC009-261542- /O.EXT.KBUF.FL.W.0005.000000T0000Z-100127T0203Z/ /OLNN6.1.ER.100125T2100Z.100126T1200Z.100126T2003Z.NO/ 442 AM EST TUE JAN 26 2010 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN * UNTIL THIS EVENING. * AT 4 AM TUESDAY THE STAGE WAS 10.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.0 FEET THIS MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOOD...WATER OVERFLOWS ONTO EAST RIVERSIDE DRIVE 1 TO 3 MI UPSTREAM FROM UNION STREET BRIDGE. $$ NYC009-261542- /O.EXT.KBUF.FL.W.0006.000000T0000Z-100126T1605Z/ /SLMN6.1.ER.100125T2210Z.100126T0230Z.100126T1005Z.NO/ 442 AM EST TUE JAN 26 2010 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT SALAMANCA * UNTIL THIS MORNING. * AT 4 AM TUESDAY THE STAGE WAS 12.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY THIS MORNING. * IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOOD...MINOR FLOODING ALONG ENTIRE REACH IN AREAS UNPROTECTED BY DIKES. $$ NYC003-051-121-261012- /O.CAN.KBUF.FL.W.0007.000000T0000Z-100126T1200Z/ /PRTN6.1.ER.100126T0209Z.100126T0500Z.100126T0702Z.NO/ 442 AM EST TUE JAN 26 2010 THE FLOOD WARNING IS CANCELLED FOR THE GENESEE RIVER AT PORTAGEVILLE. * AT 4 AM TUESDAY THE STAGE WAS 18.5 FEET AND FALLING. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING AND WILL CONTINUE TO FALL TO AROUND 12.4 FEET BY WEDNESDAY MORNING. * IMPACT...AT 19.0 FEET...FLOOD STAGE...RIVER BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS FROM BELFAST TO LETCHWORTH. LITTLE DAMAGE. $$ NYC029-037-261012- /O.CAN.KBUF.FL.W.0008.000000T0000Z-100126T1440Z/ /WILN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 442 AM EST TUE JAN 26 2010 THE FLOOD WARNING IS CANCELLED FOR THE ELLICOTT CREEK NEAR WILLIAMSVILLE. * AT 4 AM TUESDAY THE STAGE WAS 7.5 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.8 FEET THIS MORNING. ADDITIONAL RISES ARE NOT EXPECTED...AND THEREFORE THE WARNING IS CANCELLED. * IMPACT...AT 8.0 FEET...FLOOD STAGE, MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Jan 25, 3:39 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 25, 3:39 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EST MON JAN 25 2010
.SYNOPSIS...
A FRONTAL BOUNDARY WILL PIVOT AROUND LOW PRESSURE NEAR LAKE
SUPERIOR...EXITING TO THE EAST THIS EVENING. THIS WILL BRING AN END
TO RECENT RAINFALL...AND USHER IN COLDER AIR AND A RETURN TO MORE
TYPICAL WINTER WEATHER. A PERSISTENT WEST TO SOUTHWEST FLOW WILL SET
UP ACROSS THE REGION TUESDAY THROUGH THURSDAY...RESULTING IN SOME
LAKE EFFECT SNOW EAST AND NORTHEAST OF THE LAKES.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
COLD AIR WILL COVER THE FORECAST AREA TONIGHT AS TEMPERATURES FALL
BACK TO MORE SEASONABLE READING FOR TONIGHT AND TUESDAY. THE STEADY
RAIN OVER CENTRAL AND NORTHERN NY WILL LIFT OUR OF THE REGION BY
EARLY EVENING WITH AN AREA OF SHOWERS ALONG THE COLD FRONT LIFTING
THROUGH CENTRAL AND NORTHERN NY BY MID EVENING.
TEMPERATURES WILL BE COLD ENOUGH FOR SCATTERED SNOW SHOWERS OVER THE
WESTERN COUNTIES THIS EVENING...BECOMING MORE CONCENTRATED ON THE
CHAUTAUQUA RIDGE OVERNIGHT. 850MB TEMPS ARE ONLY MARGINALLY COLD
ENOUGH FOR LAKE EFFECT SNOW BUT THE DEPTH OF MOISTURE...THE PASSAGE
OF THE UPPER TROUGH AND ASSOCIATED VORT MAX...AND THE ENHANCEMENT OF
THE TERRAIN ALONG THE EASTERN LAKE ERIE SHORE SHOULD ALLOW A COUPLE
INCHES OF ACCUMULATION ON THE RIDGE...AND AMOUNTS AROUND AN INCH IN
LOWER ELEVATIONS.
THE INTERIOR PORTION OF WESTERN NY WILL SEE AN INCH OR LESS IN
SCATTERED SNOW SHOWERS THROUGH THE NIGHT AS THAT UPPER TROUGH SWINGS
THROUGH. THE EASTERN LAKE ONTARIO REGION WILL SEE SCATTERED SNOW
SHOWERS DEVELOPING A FEW HOURS LATER AND WITH THE COLDER BOUNDARY
LAYER TEMPS LAGGING AS WELL. WINDS BECOME BETTER ALIGNED FOR WEAK
LAKE EFFECT AND TERRAIN ENHANCE SNOW ON THE TUG HILL DURING TUESDAY
AFTERNOON WITH AN ACCUMULATION OF ABOUT 2 TO 3 INCHES BY THE END OF
THE DAY...WITH BETTER LAKE SNOW PARAMETERS ARRIVING DURING TUESDAY
NIGHT.
EXPECT THE GUSTY WEST TO SOUTHWEST WINDS TO PERSIST THROUGH THE
NIGHT ALONG THE LAKE ERIE SHORE AND INTO THE BUFFALO/NIAGARA REGION.
WINDS WILL SLACKEN OVER THE INTERIOR FROM THE GENESEE VALLEY TO THE
WESTERN FINGER LAKES...AND MAY REMAIN QUITE GUSTY EAST OF LAKE
ONTARIO ESPECIALLY ACROSS THE TUG HILL PLATEAU. TEMPS WILL BE
SETTLING TO OVERNIGHT LOWS IN THE LOWER 20S TO NEAR 30...THEN
RECOVER ONLY TO THE MID 20S TO MID 30S ON TUESDAY.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
GENERALLY SPEAKING...A PROLONGED PERIOD OF A WEST TO SOUTHWEST
FLOW WILL SET UP DURING THE PERIOD...WITH THE PROGRESSION OF
FAIRLY SUBTLE SYNOPTIC FEATURES DETERMINING THE WIND DIRECTION AND
TIMING. THIS WILL BE RELEVANT TO THE FORECAST...AS 850 MB
TEMPERATURES ARE MARGINALLY COLD ENOUGH FOR LAKE EFFECT SNOW TO
DEVELOP.
FOR TUESDAY EVENING...A WEAK UPPER RIDGE WILL CROSS...IMMEDIATELY
AHEAD OF A WEAK COLD FRONT AND ASSOCIATED SHORT WAVE WHICH WILL
CROSS LATE TUESDAY NIGHT. ANOTHER FRONTAL BOUNDARY ASSOCIATED WITH A
MORE SIGNIFICANT UPPER LOW WILL APPROACH WEDNESDAY...CROSSING LATE
WEDNESDAY NIGHT OR THURSDAY. FOR THE LAKES...
OFF LAKE ERIE...ON TUESDAY EVENING...850MB TEMPERATURES WILL START
OFF AROUND -10 C...DROPPING TO -13C BY DAYBREAK. CONDITIONS MARGINAL
FOR LAKE EFFECT AHEAD OF THE BOUNDARY...WITH SOME SHEAR AND MARGINAL
INSTABILITY. WINDS SHOULD START THE EVENING SW...WITH BUFFALO AND
THE NORTH TOWNS LIKELY THE FOCUS. AS THE FRONTAL BOUNDARY
CROSSES...WINDS WILL SHIFT TO THE WEST...SHIFTING THE BAND SOUTH TO
THE SOUTH TOWNS AND SOUTHERN TIER. THE BAND SHOULD INTENSIFY BEHIND
THE BOUNDARY AS LAKE INDUCED CAPES INCREASE TO NEAR 200 J/KG...AND
WINDS ARE FORECAST TO LINE UP BETTER. WHILE CONFIDENCE IN BAND
TIMING IS NOT TERRIBLY HIGH THIS FAR OUT...EXPECT GENERALLY A 1 TO 3
INCH EVENT BUFFALO AND VICINITY...WITH 3 TO 5 INCHES IN THE SOUTHERN
TIER. ON WEDNESDAY...WINDS START OUT WESTERLY...THEN GRADUALLY BACK
TOWARDS THE SOUTHWEST. DAYTIME HEATING AND WIND SHIFTS MAY DISRUPT
THE LAKE EFFECT BANDS...THOUGH LAKE INDUCED STABILITY WILL LIKELY BE
SUFFICIENT FOR SOMETHING TO HOLD TOGETHER. EXPECT THE BAND TO SHIFT
FROM THE SOUTHERN TIER BACK TO THE BUFFALO METRO AREA...HOWEVER
ACCUMULATIONS ARE EXPECTED TO BE MODEST...LIKELY BELOW ADVISORY
CRITERIA. FOR WEDNESDAY NIGHT...THE FRONTAL BOUNDARY WILL LIKELY
CROSS LATE WEDNESDAY NIGHT...WITH SW WINDS LIKELY LASTING THROUGH
MUCH OF THE NIGHT. THIS SHOULD KEEP THE FOCUS SOMEWHERE NEAR BUFFALO
AND VICINITY...WITH SOME ADDITIONAL ACCUMULATION LIKELY. MARGINAL
INSTABILITY SHOULD LIMIT IMPACT OF THIS SOMEWHAT...HOWEVER WITH THE
BAND EXPECTED TO BE NEAR BUFFALO...IT DOES BEAR WATCHING...WITH SOME
ADDITIONAL BUT GENERALLY MODEST SNOW ACCUMULATION LIKELY IN SPOTS.
OFF OF LAKE ONTARIO...GENERALLY SIMILAR TRENDS WILL PLAY OUT EAST OF
LAKE ONTARIO...JUST A FEW HOURS LATER. BUT THERE WILL BE ONE
SIGNIFICANT DIFFERENCE...IN THAT THE TERRAIN INFLUENCE OF THE TUG
HILL WILL ENHANCE PRECIPITATION. LARGELY EXPECT A SW FLOW TUESDAY
NIGHT...WITH BEST ACCUMULATIONS IN EAST TO NORTHEAST OF THE
LAKE...ESPECIALLY ON THE TUG HILL. WINDS LINE UP BETTER WITH THE
SHIFT TO THE WEST EARLY WEDNESDAY...WITH A GOOD PERIOD OF MODERATE
TO PERHAPS HEAVY SNOW EXPECTED EARLY WEDNESDAY. BAND WILL SHIFT
AGAIN TO THE EAST-NORTHEAST OF THE LAKE WEDNESDAY NIGHT. WITH
UPSLOPING ON THE TUG HILL...EXPECT THE PERIOD WILL BRING A
SIGNIFICANT SNOW ACCUMULATION...WITH MANY OF THE TRADITIONAL SNOW
BELT LOCATIONS SEEING GREATER THAN A FOOT OF SNOW DURING THE PERIOD.
LESS SIGNIFICANT ACCUMULATIONS ELSEWHERE...THOUGH SEVERAL INCHES ARE
LIKELY ACROSS MOST OF OSWEGO...JEFFERSON...AND LEWIS COUNTIES DURING
THE PERIOD.
ELSEWHERE...PRECIPITATION WILL LARGELY BE IN THE FORM OF SNOW
SHOWERS WITH THE PASSAGE OF EACH FRONTAL BOUNDARY. DYNAMICS WITH THE
FRONT BY ITSELF ARE RATHER WEEK...GENERALLY JUSTIFYING CHANCE POPS
TUESDAY NIGHT...AND AGAIN LATE WEDNESDAY NIGHT. A PERSISTENT WIND
AND PREDOMINANTLY CLOUDY SKIES WILL LIMIT RADIATIONAL COOLING...WITH
TEMPERATURES COOLING BEHIND THE FRONT...WITH A MINIMAL DIURNAL RANGE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ON THURSDAY...A FRONTAL BOUNDARY STRADDLING THE REGION WILL PUSH
TO THE EAST. WITH UPPER TROF...DYNAMICS FAIRLY GOOD WITH THIS
FRONT...SUPPORTING LIKELY POPS. OUTSIDE OF LAKE ENHANCEMENT...DOES
NOT LOOK TO BE A MAJOR EVENT.
BEHIND THIS BOUNDARY...A GOOD MODEL CONSENSUS EXISTS THAT COLD AIR
WILL POUR IN BEHIND THIS...THOUGH THE BOUNDARY DOES NOT DROP THAT
FAR TO THE SOUTH PROVIDING SOME CHANCE IT MAY NOT CLEAR THE REGION.
FOR NOW...ACCEPT THE COLD GFS TEMPS...WHICH DROP MOST OF THE CWA TO
-20 C OR COLDER AT 850 MB. FOLLOWING A PERIOD OF NW FLOW LAKE
EFFECT...WHICH SHOULD LAST THROUGH FRIDAY...EXPECT SURFACE HIGH
PRESSURE TO GAIN CONTROL. THIS WILL LOWER THE INVERSION...AND
DIMINISH THE FLOW...WHICH SHOULD FINALLY BRING AN END TO THE LAKE
EFFECT FRIDAY NIGHT. ONE LINGERING CONCERN IS SOUTH OF LAKE
ONTARIO...GIVEN THE VERY COLD TEMPS ALOFT...BUT THIS IS STILL A WAYS
OUT.
LOOKING AHEAD TO NEXT WEEKEND...MODELS CONTINUE TO BE IN FAIRLY GOOD
AGREEMENT...WITH BOTH THE GFS/EUROPEAN FORECASTING A GENERALLY DRY
PATTERN...OUTSIDE OF A FEW SNOW SHOWERS (AND PERHAPS A PERIOD OF
MODEST LAKE EFFECT). TEMPERATURES WILL START OFF BELOW NORMAL...BUT
MAY MODERATE TO NEAR NORMAL BY SUNDAY. OVERALL...CONFIDENCE IN
EXTENDED FORECAST IS ABOVE NORMAL...HOWEVER THE SPECIFICS OF ANY
LAKE EFFECT CANNOT BE PINNED DOWN THIS FAR OUT.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
STRONG COLD FRONT SWEEPING ACROSS THE WESTERN COUNTIES EARLY THIS
AFTERNOON WILL CONTINUE ACROSS THE REGION BY LATE AFTERNOON. THIS
WILL END THE STEADY MODERATE RAIN. EXPECT IFR TO LIFR CIGS BEHIND
THE FRONT ACROSS THE WESTERNMOST TAF SITES /KBUF/KJHW/KIAG/ WITH
MVFR CIGS AND VSBYS FOR KROC AND KART THROUGH THE REMAINDER OF
DAYLIGHT HOURS. SNOW SHOWERS WILL ENTER THE PICTURE AT THE WESTERN
TERMINALS TONIGHT AND TUESDAY WITH IFR VSBYS IN LAKE EFFECT SNOW
DOWNWIND OF LAKE ERIE...THEN EAST OF LAKE ONTARIO ON TUESDAY.
OUTLOOK...
TUESDAY...WIDESPREAD MVFR IN SNOW SHOWERS WITH LOCAL IFR NORTHEAST
OF LAKES ERIE AND ONTARIO IN LAKE ENHANCED SNOW.
WEDNESDAY...VFR/MVFR IN SCATTERED LAKE EFFECT SNOW SHOWERS. LOCAL
IFR IN HEAVIER LAKE SNOWS EAST OF THE LAKES.
THURSDAY...MVFR/IFR WITH LIGHT SNOW.
FRIDAY...VFR/MVFR WITH SCATTERED SNOW SHOWERS.
&&
.MARINE...
ON THE WATERS...EXPECT A PROLONGED PERIOD OF GENERALLY SMALL CRAFT
CONDITIONS ON THE WATERS. GENERALLY FLOW WILL RUN FROM W-SW THROUGH
THE END OF THE WEEK. WINDS WILL GENERALLY BE IN THE 20 TO 30 KNOT
RANGE THROUGH TUESDAY NIGHT...WITH THE SCA EXTENDED THROUGH THEN.
BEYOND THIS...A MORE MARGINAL SW FLOW SETS IN FOR WEDNESDAY AND
WEDNESDAY NIGHT...HOWEVER THE SCA MAY NEED TO BE EXTENDED FOR
PORTIONS OF THE WATERS. WINDS COME UP WITH THE NEXT FRONT...WITH SCA
LIKELY AGAIN ON THURSDAY INTO THURSDAY NIGHT. EXPECT A LULL TOWARDS
THE END OF THE WEEK...WITH NO HEADLINES ANTICIPATED.
&&
.HYDROLOGY...
WILL DROP THE FLOOD WATCH ON THIS AFTERNOON FORECAST PACKAGE. RAIN
IS COMING TO AN END IN EASTERN ZONES...AND AT THIS TIME DO NOT
EXPECT ADDITIONAL RIVER FLOOD WARNINGS WILL BE NEEDED...THOUGH
THERE ARE STILL SEVERAL RIVERS WHICH ARE FORECAST TO RISE TO NEAR
FLOOD STAGE. OVERALL...ONE TO TWO INCHES OF RAIN FELL ACROSS THE
CWA...WITH THE HIGHEST AMOUNTS IN THE VICINITY OF BUFFALO...AND IN
PARTS OF THE SOUTHERN TIER. MONITOR FLOOD STATEMENTS AND WARNINGS
FOR THE LATEST INFORMATION ON SPECIFIC RIVERS AND CREEKS.
&&
.EQUIPMENT...
THE KBUF WSR-88D RADAR HAS BEEN EXPERIENCING INTERMITTENT COMMS
PROBLEMS...WITH SPORADIC FAILURES DURING THE PAST 72 HOURS. COMMS
TECHNICIANS ARE STILL WORKING ON THE PROBLEM...HOWEVER PERIODIC
SERVICE OUTAGES ARE ANTICIPATED TO LAST OVERNIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON FOR NYZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR LEZ020-040-
041.
SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
LOZ042>045.
&&
SYNOPSIS...APFFEL
NEAR TERM...WCH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...WCH
MARINE...APFFEL/WCH
HYDROLOGY...RSH/APFFEL
EQUIPMENT...APFFELHazardous weather outlook, Jan 25, 3:55 PM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 355 PM EST MON JAN 25 2010 NYZ001>005-013-014-021-262100- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- ALLEGANY- 355 PM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010-011-262100- NORTHERN ERIE-GENESEE- 355 PM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SOME LAKE ENHANCED SNOW IS POSSIBLE ON TUESDAY THROUGH WEDNESDAY NIGHT. AT THIS TIME GENERALLY MINOR ACCUMULATIONS ARE EXPECTED...BUT THERE REMAINS SOME UNCERTAINTY IN THIS MARGINAL SETUP. SNOWFALL RATES OF LESS THAN AN INCH AN HOUR ARE EXPECTED IN LAKE EFFECT BANDS IN THIS REGION...HOWEVER PERSISTENT BANDS COULD PRODUCE LOCALLY HIGHER AMOUNTS. AT THIS TIME...THE BEST CHANCE FOR SNOW IN BUFFALO AND THE NORTH TOWNS WILL COME TUESDAY EVENING...AND WEDNESDAY NIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019-020-085-262100- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 355 PM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TERRAIN ENHANCED SNOW WILL DEVELOP ON TUESDAY...EVOLVING INTO LAKE EFFECT SNOW TUESDAY EVENING AND CONTINUE THROUGH WEDNESDAY. ACCUMULATIONS ARE LIKELY DURING THIS TIME PERIOD. LAKE EFFECT SNOW ADVISORIES MAY EVENTUALLY BE REQUIRED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-262100- OSWEGO-JEFFERSON-LEWIS- 355 PM EST MON JAN 25 2010 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-262100- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 355 PM EST MON JAN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOUTHWEST WINDS AROUND 30 KNOTS WILL CONTINUE INTO TONIGHT. A FEW GALE FORCE GUSTS ARE POSSIBLE DURING THIS TIME PERIOD...BUT WIDESPREAD GALES ARE NOT EXPECTED. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEST TO SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE TUESDAY THROUGH WEDNESDAY. A FEW GALE FORCE GUSTS ARE POSSIBLE DURING THIS TIME PERIOD...BUT WIDESPREAD GALES ARE NOT EXPECTED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 9:58 PM EST | Small Craft Advisory | BUF | 3 days | |
| Jan 25, 3:44 AM EST | Lake Effect Snow Watch | BUF | Jefferson, Lewis, Oswego | 25 hr |
| Jan 25, 5:49 AM EST | Areal Flood Advisory | BUF | Allegany, Cattaraugus | 6 hr |
| Jan 25, 5:56 AM EST | Areal Flood Advisory | BUF | Erie, Genesee, Niagara, Orleans | 4 hr |
| Jan 25, 7:10 AM EST | River Flood Warning | BUF | Erie, Wyoming | 6 hr |
| Jan 25, 8:26 AM EST | River Flood Warning | BUF | Allegany, Livingston, Wyoming | 13 hr |
| Jan 25, 8:26 AM EST | River Flood Warning | BUF | Erie, Wyoming | 8 hr |
| Jan 25, 8:26 AM EST | River Flood Warning | BUF | Erie | 5 hr |
| Jan 25, 9:36 AM EST | River Flood Warning | BUF | Cattaraugus | 69 hr |
| Jan 25, 9:36 AM EST | River Flood Warning | BUF | Cattaraugus | 25 hr |
| Jan 25, 11:42 AM EST | Areal Flood Advisory | BUF | Allegany | 114 min |
| Jan 25, 11:46 AM EST | River Flood Warning | BUF | Allegany, Livingston, Wyoming | 17 hr |
Nearby
River Flood Warnings in New York, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.